C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
0605420 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pulmonary Embolism (1498)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that sometimes, post port placement for administration of chemotherapy, the patient developed with pulmonary embolism.Reportedly, the patient was placed on chronic anticoagulation medication and monitored.The patient's current status is unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: the device was not returned for evaluation.Medical records were provided and reviewed.Approximately ten months and seventeen days post port placement, right side port-a-cath was removed successfully.The history of patient also includes pulmonary embolism.Therefore, the investigation is inconclusive for the reported adverse event as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g2, g3, h6 (method) h11: d6 (medical device implant date) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description